# SDR CA000830040

- Difficulty date: August 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 78,405 hours
- Engine: Pwa JT8D9A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Connector
- Condition: Contaminated
- Location: Csd
- Component: Csd
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) NR1 CSD IN TEMP ROSE TOWARDS 160 DEGREES WITH POWERED UP TO 80% TAKEOFF.  FOUND MAIN CONNECTOR AT RIGHT SIDE OF CSD CONTAMINATED WITH OIL. THE CONNECTOR WAS CLEANED AND ENGINE GROUND RUN CARRIED OUT. SYSTEM CHECK SERVICEABLE. NO FUTHER ABNORMALITIES REPORTED.
